MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number 03183734190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of questionable results for 3 patient samples tested for total protein gen.2 (tp2) on a cobas 6000 c501 module.Of the data provided, the results for 1 patient sample were discrepant.The initial result was 7.5 g/dl.The repeat results were 8.6 g/dl and 8.2 g/dl.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).Maintenance actions were performed, including air purges, probe washing, and preparing new qc and calibration materials.The issue was not resolved.The reagent was replaced, and qc was acceptable; however, the issue was not resolved.The investigation is ongoing.
 
Additional Manufacturer Narrative
No further data or information was provided for the investigation.Based on the information provided, the cause of the event could not be determined.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24270486
Report Number1823260-2026-00407
Device Sequence Number10714636
Product Code CEK
UDI-Device Identifier04015630918928
UDI-Public04015630918928
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183734190
Device Lot Number918360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown